# SDR DALA1119796310

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 89,820 hours, 10,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE LEFT MOST FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED A WIRE AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
